MathSciNet Relay Station
MathSciNet bibliographic data
MR1910450 (2003d:92040) 92D30 (34C60)
Li, Jianquan; Ma, Zhien Qualitative analyses of SIS epidemic model with vaccination and varying total population size. Math. Comput. Modelling 35 (2002), no. 11-12, 1235–1243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement